# SDR SIMA2018121030002

- Difficulty date: October 30, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL EMERGENCY LIGHTS INOP AT 12ABC AND 16ABC.-C/A-COMPLETE:REMOVED AND REPLACED  CEILING PANEL EMERGANCY LIGHT BULB AT 16BC. 12BC FOUND NO DISCREPANCY. IAW EMB 145 AMM 35-50-08.
